I am on Remeron since May- right now my dose is 22.5 mgm each night. Buspar was added almost 4 weeks ago as my problem is severe anxiety. I started on Buspar 7.5 mgm 2 x day for a week, then was supposed to double it to 15 mgm 2 x day but it made me way to spacey so I went to 10 mgm 2 x day for a week. I started to notice periods of anxiety creeping in during the afternoon early evening, so I went up to the 15 mgm 2 x day as my doc wanted me to. That was about a week or so ago. I am still getting that uncomfortable feeling late afternoon early evening. My symptoms are strange & I sometimes wonder if it even is anxiety-- I get numbness & tingling on my scalp, back of my neck & upper sides of my arms all the way down to my wrists. Feels like you want to rip your skin off or somehow get out of your body.
Anone else on Buspar & if so what dose & how often?
Anyone else have weird symptoms like mine ???? I am so sick of this.......I want to feel normal : ( When I have this feeling I can't concentrate on anything & just can't do things I know I should be doing-- little projects , clean the house, read-- just can't muster up enough energy to get past this horrible feeling-- it consumes me.
Thanks for listening-- hope someone can share about the Buspar dose- I am wondering if it should be taken 3 x day- maybe I need to divide the 30 mgm/day int three 10 mgm doses..??? Or maybe I just need more?
so I'm only on 5 mg. twice a day. I haven't noticed any side effects yet. My Dr. really is trying to avoid side effects so is starting me very slowly. I haven't noticed any effects at all but she said it would take about a month. Sorry I can't be of more help...BTW, I'm in NJ too.
i started taking buspar a little over 2 weeks ago. i started with a doage of 7.5mg x2 daily. i had minor tingling and pins and needles which was fine and bearable. my doctor told me to go up to 15mg x 2 daily and after the second dose the tingling/burning feeling became unbearable and got off of the med altogether because it kind of freaked me out plus it was the weekend and couldnt get in touch with my doctor. i am waiting to hear back from my doc as to what to do.
I can't take 10mg. at once either, or I get weird feelings. Try taking only 5mg. at a time and spacing it out at 5 or 6 hr. intervals. This might help you get on it better. Your body needs to adjust and these symtoms could happen with any antidepressant or anti-anxiety medicine. The side effects are different for everyone. Try and give it a chance to work, there might be a light for you on the other end of the tunnel, there was for me once I got past the side effects which can take a few days or sometimes a few weeks to pass on.
i started on 15mg twice a day 2 years ago. it stopped working in june and it has been upped to 60mg a day. i take 22.5 twice a day and 15 at night. i do get a little dizzy sometimes. especially if i take it on an empty stomach. that's the only side effect i get. it is a miracle for me as i can't take antidepressants because of too many side effects.
Thanks for all your kind responses-- much appreciated.
Well I have tried to stay with the Buspar 15 mgm 2 x day- have been at this dose for over 2 weeks now. I get dizzy for about an hour after taking it. That starts to subside & then I feel the anxiety kicking in. Saw my p-doc the other day & she said to try taking the second dose in the afternoon rather than at night. That hasn't helped- in fact I feel a bit worse the past 2 days anxiety wise-- just edgy & uncomfortable, hard to ceoncentrate on anything. I'm thinking Buspar may not be for me...
Msgrimm- I am going to think about what you said about increasing the Remeron. I was up to 30 mgm per day, taken all at once before sleep. I felt so tired all of the time & also had a big issue with constipation. On fiber supplements which has helped that problem. P-doc reuced the Remeron to 22.5 mgm ( hoping to decrease grogginess & constipation) & added in the Buspar( hoping to decrease anxiety) all at once. Thinking back I think it was foolish to make 2 medications changes at once- you don't know what is causing what. I'm going to call her & ask if I can try going back to 30 mgm of Remeron along with the Busdapr at 15 mgm 2 x day & see if that helps. If I'm not feeling an improvment in a few weeks I will see if I can wean off the Buspar. Plan C will be I guess we have to start all over again from scratch & discontinue the Remeron also.
I keep hearing that Remeron is supposed to be so wonderful-- kept waiting to feel like me again & so far it isn't happening. It did take the edge off the panic, but it's all creeping back in again- I have to figure out if it's because I need more Remeron, or has the Buspar made the anxiety worse......I hate this.....
Thanks again....please tell me I will feel normal again as I am beginning to doubt I ever will.
Buspar can make your anxiety worse at first especially if you take more than 5mg. at a time. 15mg. seems like an awful lot all at once. Have you tried only taking 5mg. at a time and spacing it out every 5 hrs. until you've reached 20mg. for a total. It really makes a difference and 20mg. a day is also a good dose to be on. I really think taking too much buspar at a time in the beginning of treatment is why so many people fail at getting on it. I have been on it now for 11 weeks using this method. It is working finally and I am feeling much better, plus my depression is starting to lift. My husband and I actually went kayaking today and I have not felt like doing that all summer. It seemed so nice to be getting out. I also started walking every morning at a moderate pace for about 40min. outside when the weather permits about 4 weeks ago. I think this is helping also.
It can take 3 months sometimes before anxiety and depression start to lift especially on the medicines that are SSRI's. Buspar is in another catagory, but it works very similar to the SSRI's. I have never responded to any medication in only two weeks, it always takes about 3 months for me. I'm not one of the lucky ones that has instant relief.
Don't give up and try to be patient even though I know it is hard to do.
I took 5mg 3 times yest & did ok. I got a little groggy like for a while afterwards..but that went away as was time for next dosage. Cec, i think u are right abt smaller doses thru out the day. A friend of mine takes 10 or15mg at once & he said he feels a really weird dizziness after abt 15 mins..it does go away, but always happens. This is my second day on it & am doing ok so far. I am hoping this is all i need.
Well, I've been on the Remeron since May, & the Buspar a total of about 5-6 weeks. When I started the Buspar I took only 7.5 mgm 2 x day. Although I got a bit dizzy right after taking it- I don't remember having this much anxiety creeping in. Maybe I should back the dose down.
It helps so much to talkt to others who are taking the same meds-- thank you soo much !
I am going to try taking 7.5 mgm spaced out today for 3 doses & see if there is less anxiety.